Geometriae Dedicata

, Volume 22, Issue 2, pp 197–210 | Cite as

Almost convex groups

  • James W. Cannon


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Benson, M. L., ‘Growth Series of Finite Extensions of Zn are Rational’, Invent. Math. 73 (1983), 251–269.CrossRefzbMATHMathSciNetGoogle Scholar
  2. 2.
    Bieberbach, L., ‘Über die Bewegungsgruppen der Euklidischen Räume I’, Math. Ann. 70 (1911), 297–336; II, ibid. 72 (1912), 400–412.CrossRefzbMATHMathSciNetGoogle Scholar
  3. 3.
    Cannon, J. W., ‘Colored Graphs’ (preprint, 27 pages).Google Scholar
  4. 4.
    Cannon, J. W., ‘The Growth of the Closed Surface Groups and the Compact Hyperbolic Groups’ (preprint, 96 pages).Google Scholar
  5. 5.
    Cannon, J. W., ‘The Combinatorial Structure of Cocompact Discrete Hyperbolic Groups’, Geom. Dedicata 16 (1984), 123–148.CrossRefzbMATHMathSciNetGoogle Scholar
  6. 6.
    Cayley, A., ‘The Theory of Groups: Graphical Representations’, Amer. J. Math. 1 (1878), 174–176.zbMATHMathSciNetGoogle Scholar
  7. 7.
    Coxeter, H. S. M. and Moser, W. O. J., Generators and Relations for Discrete Groups, Springer-Verlag, Berlin, Göttingen, Heidelberg, 1957.Google Scholar
  8. 8.
    Dehn, M., ‘Über die Topologie des dreidimensionalen Raumes’, Math. Ann. 69 (1910), 137–168.CrossRefzbMATHMathSciNetGoogle Scholar
  9. 9.
    Grossman, I. and Magnus, W., Les Groupes et leurs Graphes, Dunod, Paris, 1971.Google Scholar
  10. 10.
    Leech, J. W., ‘Coset Enumeration on Digital Computers’, Proc. Cambridge Philos. Soc. 59 (1963), 257–267.zbMATHMathSciNetGoogle Scholar
  11. 11.
    Lyndon, R. C. and Schupp, P. E., Combinatorial Group Theory, Springer-Verlag, Berlin, Heidelberg, New York, 1977.Google Scholar
  12. 12.
    Magnus, W., Karrass, A. and Solitar, D., Combinatorial Group Theory, Interscience Publishers, New York, London, Sydney, 1966.Google Scholar
  13. 13.
    Serre, J.-P., Arbres, amalgames, SL 2, Société Mathématique de France, Astérisque 46, 1977.Google Scholar
  14. 14.
    Stallings, J. R., ‘On Torsion-Free Groups with Infinitely Many Ends’, Ann. Math. 88 (1968), 312–334.zbMATHMathSciNetGoogle Scholar

Copyright information

© D. Reidel Publishing Company 1987

Authors and Affiliations

  • James W. Cannon
    • 1
  1. 1.Department of MathematicsBrigham Young UniversityProvoUSA

Personalised recommendations